Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

twitter facebook instagram blogger

Pages: 1 [2] 3 4

Author Topic: Shortness of breath and possible post nasal drip (and health anxiety)  (Read 1671 times)

Lynda07

  • Member
  • *
  • Posts: 100

Marge, thanks for that. Sorry to hear you suffer too. That's exactly how I am feeling. Health anxiety is so tiring isn't it, there is no room in my head for normal stuff sometimes.

And thank you Dahliagirl, I didn't realise that about the pollen. I will try the drink. I do enjoy my pilates but never fully relax, maybe something with soothing music would be better for me.

xx
Logged

CherrySG

  • Member
  • *
  • Posts: 41

Hi Lynda, do you take any form of hrt? I only ask because I had shortness of breath for the second half of last year. Sometimes several times a day. Weirdly enough it went away after the first month of being put on hrt. I had forgotten I'd had it until I read your post.  ::)


Also occasionally a weird internal tremble like having a mobile phone in one's chest cavity, which has disappeared also.
« Last Edit: May 12, 2020, 07:31:54 PM by CherrySG »
Logged

marge

  • Member
  • *
  • Posts: 140

The inner trembling is very common in peri. I had it for a while, didn't help the health anxiety one iota! But it passed, l think because l just accepted it as part of the meno journey and with the help of this amazing forum!
Logged

Lynda07

  • Member
  • *
  • Posts: 100

Hi CherrySG,

No, I m not on HRT, I have attempted it twice but it's not suited me. it's interesting to know that your symptoms went away with it.

I had a decent day yesterday until early evening when it returned and is still bothering me now. I had a follow up call from my GP yesterday and she is seeing me on Friday. I will let you know how I go on. The anxious feeling it is causing me is definitely not helping.

Thanks for all your replies, I really do need this support right now xxx
Logged

CLKD

  • Member
  • *
  • Posts: 60366

It's The Change - does what is says on the tin, throwing up all kinds of stuff that we never expected!

MayB take a list to your Appt. so that you don't miss discussing anything?
Logged
Changes can be scarey, even when we want them!

Lynda07

  • Member
  • *
  • Posts: 100

You're right there CLKD. I never dreamed it would affect me as much as it does, certainly never expected 5 years of hot sweats (so far), 4 years of broken sleep (so far), more anxiety, feeling a shadow of myself, unable to cope - the list goes on and you are right - a list is a good idea. I hope she is a good listener :) x
Logged

CherrySG

  • Member
  • *
  • Posts: 41

You're right there CLKD. I never dreamed it would affect me as much as it does, certainly never expected 5 years of hot sweats (so far), 4 years of broken sleep (so far), more anxiety, feeling a shadow of myself, unable to cope - the list goes on and you are right - a list is a good idea. I hope she is a good listener :) x

Sounds just like me, except I was lucky not to have the hot sweats. Until 6 months ago I thought i was mentally ill, so took antidepressants.
Truly this site is a mine of information.  :o

Good luck at the GP, hope she sorts you out with some decent help x
Logged

Lynda07

  • Member
  • *
  • Posts: 100

Thanks CherrySG and you are right, this site is fantastic.x
Logged

Lynda07

  • Member
  • *
  • Posts: 100

Sorry CherrySG, iPad playing up (or user error lol) I tried to also add, I hope you feel better taking the anti depressants x
Logged

CherrySG

  • Member
  • *
  • Posts: 41

Well, I meant I was put on the antidepressants 7 years ago. I don't need them since I've been taking hrt. It was the misdiagnosis of peri anxiety as depression for years  :)
Logged

Lynda07

  • Member
  • *
  • Posts: 100

CherrySG, sorry, I  misread that -I see what you are saying now.
Logged

Lynda07

  • Member
  • *
  • Posts: 100

Hi ladies

Thanks again for your replies and reassurance.

I was seen by a lovely GP today - she thinks this could be allergy related but clearly my anxiety is playing a part in it, I was so nervous just talking to her (I hardly ever visit the GP and always get nervous when I do).

She has prescribed a nasal spray and tablets if I feel I need them and will refer me for a chest X Ray to, as she said "dot the i's and cross the t's". She took a lot of time to talk to me about my anxiety and has given me some pointers in that direction.

I don't often post on here (though I read the forum a lot) and can only say again - thank you xx
Logged

CLKD

  • Member
  • *
  • Posts: 60366

Well done!  Which tablets has she recommended? 

Did she suggest that you sing ;-).  Encourages us to breath correctly. 
Logged
Changes can be scarey, even when we want them!

Lynda07

  • Member
  • *
  • Posts: 100

Thank you CKLD.

I have a Becanase spray and some Allacan tablets. I have used the spray this morning and it actually made things better. I sound suprised I know - but I have an obsessive fear of any medication so to just use the spray was a huge thing to me. The Dr took all of that on board when she heard my reasons (for the fear) she was just so lovely. But she didn't suggest I sang :)
Logged

Jules53

  • Member
  • *
  • Posts: 285
Re: Shortness of breath and possible post nasal drip (and health anxiety)
« Reply #29 on: June 30, 2020, 09:23:31 AM »

Hi Lynda07

I could pretty much have written your post myself as I am feeling exactly the same way! How have you been getting on with the nasal spray? Has it resolved the problem?

I am 56 and 5 years post menopause.  I have been on and off this site over the last few years, mainly with anxiety and stomach related issues. I have tried various types of HRT and antidepressants and both made me feel a lot worse. About 6 months ago I started having bad stomach pains and have been having various tests. At the same time I started having daily, regular air hunger which feels like I can't take a deep breath, and this causes anxiety.  I did think hayfever could be causing this more recently and have started on some herbal tablets for hayfever. I just wondered how you were doing since you got the medication from the doctor.

Thanks.

Jules x
Logged
Pages: 1 [2] 3 4